# SDR 97ZZZX4935

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200NY
- Make and model: Beech A200
- Aircraft serial: BC25
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Misinstalled
- Location: Air Cond
- Part time: 5 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ACFT MILES FROM DESTINATION WHEN CREW NOTICED CABIN TEMP WAS HIGH.  CABIN CONTROL WAS ON 'AUTO MODE'.  CHANGING TO 'MANUAL MODE' AND TOGGLING DOWN TEMPERATURE RESULTED IN A LOUD POP OR BANG THOUGHT TO BE RAPID DECOMPRESSURIZATION.  A MIST FORMED IN THE CABIN, SMOKE ISSUED FROM OVERHEAD VENTS, AND STRONG OIL SMELL UPSET OCCUPANTS.  EMERGENCY DECLARED.  UNEVENTFUL LANDING ACCOMPLISHED.  FWD EVAPORATOR FOUND RUPTURED IN CAPILLARY/COOLING FIN AREA IN CENTER OF EVAPORATOR.  FURTHER INVEST FND AIR COND SUCTION AND DISCHARGE LINES INSTALLED REVERSED WHEN REPLACED WITH NEW 4.5 HRS PREVIOUSLY.  REPAIR STATION REPLACED HOSE, INSPECTOR DOUBLE INSPECTED.
